# SDR SWAA2016112910030

- Difficulty date: November 22, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 41,327 hours, 24,097 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE UPPER FIXED PANEL INBOARD OF THE DEFECTOR RIB, MID SPAN STIFFENER FORWARD OF VERTICAL WEB CURVED ANGLE CRACKED.  REPAIRED ANGLE IAW SRM AND DWG.
